| Model Number |
MMT-523NAS |
| Medical Device Problem Codes |
No Display/Image (1183); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
05/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to diabetic ketoacidosis on unknown date with unknown blood glucose.The customer also stated that the insulin pump was not working.The insulin pump will not be returned for analysis.